Invariant measures of one class of quasiendomorphisms of lebesgue space
V. G. Sharapov1
|In the paper a construction of invariant measure for one class of quasiendomorphisms given by continuous nowhere differentiable maps is studied. It is considered the case when the invariant measure is concentrated on the interval of primary measure smaller one.
|Invariant measure, continuous nowhere differentiable functions, quasiendomorphisms.
1Associate professor, Volgograd State University, Volgograd; firstname.lastname@example.org
Citation: V. G. Sharapov , "[Invariant measures of one class of quasiendomorphisms of lebesgue space]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,13:1 (2011) 91–94 (In Russian)